# SDR HNAA2012012700508

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 539 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD OF STR X539 FROM STR 24S.  CLEANED CORROSION ON FORWARD STR X539 AND STR S4S IAW SRM 51-20-11. ALODINED AND PRIMED AREA AS REQUIRED.
